# SDR FDEA201111024720

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP VANE TOP SURFACE FOUND DELAMINATED.  VANE R & R IAW AMM 27-50-32-4, REVISION 70.1.  FLAP VANE ADJUSTED AND TEST CARRIED OUT IAW AMM 27-50-32-5, REVISION 70.1.  FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
